MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/5H SHAFT/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/5H SHAFT/RIGHT; PLATE, FIXATION, BONE
Model Number 02.111.650
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal surgery due the variable angle lcp plate that was bent.Originally, the patient was originally implanted with a variable angle locking compression plate (lcp) distal radius system on an unknown date.However, on unknown date, the patient fell wherein the patient's wrist was bent dorsally at about 45 degrees accompanied with pain.The implants were successfully explanted and was revised with the same plate.The procedure was completed successfully without surgical delay.Concomitant device reported: unknown screws ( part # unknown, lot # unknown, quantity unknown).This complaint involves one (1) 2.4 mm va-lcp 2-clmn vlr dstl radius pl 6h hd / 5h shaft / right.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the images provided in attachments ¿4a74f9f9-eec2-42e5-969b-bb6fdb32d97f.Jpeg,¿ ¿bff23ecd-298d-4164-95f9-e8c5fda69222.Jpeg,¿ ¿4a74f9f9-eec2-42e5-969b-bb6fdb32d97f.Jpeg,¿ and ¿865efb57-a619-489d-a62a-aa643946347e.Jpeg.¿ the images were reviewed, and the complaint condition is confirmed as the image depicts a 2.4mm va-lcp 2-clmn vlr dstl radius pl 6h hd/5h shaft/right that is deformed/bent.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation was not performed since no lot number was provided.Furthermore, the device condition displays no evidence supporting a relationship between its condition and a manufacturing-related potential cause.Since no manufacturing-related potential cause is suspected, a manufacturing record evaluation is not required per franchise complaint product investigation procedure 100673626.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/5H SHAFT/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9256917
Report Number2939274-2019-61833
Device Sequence Number2599808
Product Code HRS
UDI-Device Identifier10886982032072
UDI-Public(01)10886982032072
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.111.650
Device Catalogue Number02.111.650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date10/31/2019
Patient Sequence Number1